# SDR 97UAL900735

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 69169542
- Condition: Out Of Adjust
- Location: 1l Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI, DOOR 1L OPEN LIGHT ON FLIGHT ENGINEER'S PANEL CAME ON.  FLIGHT ATTENDANT HAD TO FORCE DOOR HANDLE CLOSED.  DOOR HANDLE TAKES EXCESSIVE FORCE TO CLOSE.  *S/D*  PRESSURIZATION DOOR STOPS FOUND OUT OF RIG.  ADJUSTED PER MAINTENANCE MANUAL PROCEDURES.
